lack of energy (1 Viewer)

kfnmpah

Well-Known Member
Joined
Oct 15, 2009
Messages
2,242
Location
Motley Crewcastle
Gender
Female
HSC
2009
im in first year uni atm..i have exams next week..im stressing out like crazy...
about taking the pill..i mean i dont want my periods to stop..cos i know the pill does that and then when you stop the pill they come back and shit, but yeah i dont want to not have my periods every month.
When you take the pill there are 21 active pills and 7 sugar pills. You take the 21 active pills then the 7 sugar pills. Your "period" comes when you take the sugar pills. (it's not a real period, it's a withdrawa bleed, but it's the same shit, different smell)
The pill doesn't mess you up at all. I've been on the pill for ~4 years, stopped taking it in march and haven't gotten a period since, but that's normal on the combined pill to get post pill amenorrhea. I'm loving life not having my period for 12-18 months.

It doesn't sound like you know anything about the pill... you should probs talk to someone about that because it's da best.
 

Flamethrower

New Member
Joined
Nov 13, 2011
Messages
23
Gender
Male
HSC
2011
When you take the pill there are 21 active pills and 7 sugar pills. You take the 21 active pills then the 7 sugar pills. Your "period" comes when you take the sugar pills. (it's not a real period, it's a withdrawa bleed, but it's the same shit, different smell)
The pill doesn't mess you up at all. I've been on the pill for ~4 years, stopped taking it in march and haven't gotten a period since, but that's normal on the combined pill to get post pill amenorrhea. I'm loving life not having my period for 12-18 months.

It doesn't sound like you know anything about the pill... you should probs talk to someone about that because it's da best.

One word: Bananas

NANANANANANNANANA make your body sing.
 

muhahahahahaha

Active Member
Joined
Nov 12, 2009
Messages
1,781
Location
Mars
Gender
Female
HSC
2010
When you take the pill there are 21 active pills and 7 sugar pills. You take the 21 active pills then the 7 sugar pills. Your "period" comes when you take the sugar pills. (it's not a real period, it's a withdrawa bleed, but it's the same shit, different smell)
The pill doesn't mess you up at all. I've been on the pill for ~4 years, stopped taking it in march and haven't gotten a period since, but that's normal on the combined pill to get post pill amenorrhea. I'm loving life not having my period for 12-18 months.

It doesn't sound like you know anything about the pill... you should probs talk to someone about that because it's da best.
isnt there any other way to regain energy then getting onto the pill?
no i dont know much about the pill..only that it stops you from gettin preggers.. :/
 

lockedbox

Member
Joined
Aug 1, 2011
Messages
113
Gender
Undisclosed
HSC
2011
When you take the pill there are 21 active pills and 7 sugar pills. You take the 21 active pills then the 7 sugar pills. Your "period" comes when you take the sugar pills. (it's not a real period, it's a withdrawa bleed, but it's the same shit, different smell)
The pill doesn't mess you up at all. I've been on the pill for ~4 years, stopped taking it in march and haven't gotten a period since, but that's normal on the combined pill to get post pill amenorrhea. I'm loving life not having my period for 12-18 months.

It doesn't sound like you know anything about the pill... you should probs talk to someone about that because it's da best.

Actually, i really wouldn't reccomend it in this case. The pill, depending on what brand, also affects the mucus membranes in the lungs and the chemical ballance of a persons skin. If you have bad asthma you shouldn't take the pill, and there is a chance that taking the pill could make muhaha's acne worse. I'd consult a doctor or dermatologist before jumping into something like that, because the pill affects everyone differently and may not actually help you in anyway. From what I understand, your lethargy is caused by your poor sleeping pattern.
 

kfnmpah

Well-Known Member
Joined
Oct 15, 2009
Messages
2,242
Location
Motley Crewcastle
Gender
Female
HSC
2009
isnt there any other way to regain energy then getting onto the pill?
no i dont know much about the pill..only that it stops you from gettin preggers.. :/
Actually, i really wouldn't reccomend it in this case. The pill, depending on what brand, also affects the mucus membranes in the lungs and the chemical ballance of a persons skin. If you have bad asthma you shouldn't take the pill, and there is a chance that taking the pill could make muhaha's acne worse. I'd consult a doctor or dermatologist before jumping into something like that, because the pill affects everyone differently and may not actually help you in anyway. From what I understand, your lethargy is caused by your poor sleeping pattern.
didn't say anything about skin. Just said OP seems to have no idea about the pill.

For your skin, change your diet, drink plenty of water, use Dr. Lewynns face wash and moisturiser, it's really good for acne. I dunno.

I was just telling you that the pill is not only used to prevent pregnancy. I took it to get rid of PMS symptoms (I had really terrible period pain).

edit: google combined oral contraceptive pill (COCP). You don't want progesterone only. (POCP)
 

Bendent

Member
Joined
Mar 19, 2006
Messages
757
Gender
Female
HSC
2005
i had major skin itching problems that started when my uni exams started. i've never had this before but this time i was tremendously stressed and nervous and this possibly affected by nervous system or hormonal system balance which caused really bad itching and bad skin all over the body (back, groin, waist) for over 1.5 weeks and the skin problems went after exams. so stress affects ur immune system etc.
 
Last edited:

b00m

Active Member
Joined
Nov 12, 2008
Messages
2,783
Gender
Male
HSC
2010
Uni Grad
2014
i had major skin itching problems that started when my uni exams started. i've never had this before but this time i was tremendously stressed and nervous and this possibly affected by nervous system or hormonal system balance which caused really bad itching and bad skin all over the body (back, groin, waist) for over 1.5 weeks and the skin problems went after exams. so stress affects ur immune system etc.
gosh i hope ur infectious self isnt coming to the bos meat
 

b00m

Active Member
Joined
Nov 12, 2008
Messages
2,783
Gender
Male
HSC
2010
Uni Grad
2014
ahahaaha what on earth makes you think that would happen





i would've thrown watermelons at you
 

Users Who Are Viewing This Thread (Users: 0, Guests: 1)

Top